The strongly coupled polaron on the torus: Quantum corrections to the Pekar asymptotics

Feliciangeli D, Seiringer R. 2021. The strongly coupled polaron on the torus: Quantum corrections to the Pekar asymptotics. Archive for Rational Mechanics and Analysis. 242(3), 1835–1906.

Download
OA 2021_Springer_Feliciangeli.pdf 990.53 KB

Journal Article | Published | English

Scopus indexed
Department
Abstract
We investigate the Fröhlich polaron model on a three-dimensional torus, and give a proof of the second-order quantum corrections to its ground-state energy in the strong-coupling limit. Compared to previous work in the confined case, the translational symmetry (and its breaking in the Pekar approximation) makes the analysis substantially more challenging.
Publishing Year
Date Published
2021-10-25
Journal Title
Archive for Rational Mechanics and Analysis
Acknowledgement
Funding from the European Union’s Horizon 2020 research and innovation programme under the ERC grant agreement No 694227 is gratefully acknowledged. We would also like to thank Rupert Frank for many helpful discussions, especially related to the Gross coordinate transformation defined in Def. 4.7. Open access funding provided by Institute of Science and Technology (IST Austria).
Volume
242
Issue
3
Page
1835–1906
ISSN
eISSN
IST-REx-ID

Cite this

Feliciangeli D, Seiringer R. The strongly coupled polaron on the torus: Quantum corrections to the Pekar asymptotics. Archive for Rational Mechanics and Analysis. 2021;242(3):1835–1906. doi:10.1007/s00205-021-01715-7
Feliciangeli, D., & Seiringer, R. (2021). The strongly coupled polaron on the torus: Quantum corrections to the Pekar asymptotics. Archive for Rational Mechanics and Analysis. Springer Nature. https://doi.org/10.1007/s00205-021-01715-7
Feliciangeli, Dario, and Robert Seiringer. “The Strongly Coupled Polaron on the Torus: Quantum Corrections to the Pekar Asymptotics.” Archive for Rational Mechanics and Analysis. Springer Nature, 2021. https://doi.org/10.1007/s00205-021-01715-7.
D. Feliciangeli and R. Seiringer, “The strongly coupled polaron on the torus: Quantum corrections to the Pekar asymptotics,” Archive for Rational Mechanics and Analysis, vol. 242, no. 3. Springer Nature, pp. 1835–1906, 2021.
Feliciangeli D, Seiringer R. 2021. The strongly coupled polaron on the torus: Quantum corrections to the Pekar asymptotics. Archive for Rational Mechanics and Analysis. 242(3), 1835–1906.
Feliciangeli, Dario, and Robert Seiringer. “The Strongly Coupled Polaron on the Torus: Quantum Corrections to the Pekar Asymptotics.” Archive for Rational Mechanics and Analysis, vol. 242, no. 3, Springer Nature, 2021, pp. 1835–1906, doi:10.1007/s00205-021-01715-7.
All files available under the following license(s):
Creative Commons Attribution 4.0 International Public License (CC-BY 4.0):
Main File(s)
Access Level
OA Open Access
Date Uploaded
2021-12-14
MD5 Checksum
672e9c21b20f1a50854b7c821edbb92f


Export

Marked Publications

Open Data IST Research Explorer

Sources

arXiv 2101.12566

Search this title in

Google Scholar